LA, if anaesthesia has anything to do with nitrous oxide, then yes it can affect ms.
more particularly it can trigger b12 deficiency and subacute combined degeneration of the spinal cord.
'Anesthesia paresthetica': nitrous oxide-induced cobalamin deficiency.
Cobalamin deficiency and subacute combined degeneration after nitrous oxide anesthesia: A case report
http://linkinghub.elsevier.com/retrieve ... 9304002680
Subacute combined degeneration of the spinal cord after nitrous oxide anaesthesia...
no-one with b12 issues should go anywhere near nitrous oxide or general anaesthesia involving nitrous oxide.
this is from wikipedia:
...The duration of action of IV induction agents is generally 5 to 10 minutes, after which time spontaneous recovery of consciousness will occur. In order to prolong anaesthesia for the required duration (usually the duration of surgery), anaesthesia must be maintained. Usually this is achieved by allowing the patient to breathe a carefully controlled mixture of oxygen, nitrous oxide, and a volatile anaesthetic agent or by having a carefully controlled infusion of medication, usually propofol, through an IV
. The inhalation agents are transferred to the patient's brain via the lungs and the bloodstream, and the patient remains unconscious. Inhaled agents are frequently supplemented by intravenous anaesthetics, such as opioids (usually fentanyl or a fentanyl derivative) and sedative-hypnotics (usually propofol or midazolam). Though for a propofol-based anaesthetic, supplementation by inhalation agents is not required
. At the end of surgery the volatile or intravenous anaesthetic is discontinued. Recovery of consciousness occurs when the concentration of anaesthetic in the brain drops below a certain level (usually within 1 to 30 minutes depending upon the duration of surgery).